# SDR DALA2017021701300

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 41,170 hours, 29,008 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAD A CRACKED BEAM NR 1 AT FWD EDGE.   REPAIRED IAW SRM 52-10-02, FIGURE 202, REPAIR 7.
